# SDR SCNA99769

- Difficulty date: October 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294SC
- Make and model: Boeing 727-2M7
- Aircraft serial: 21202
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, FORWARD CARGO PIT FS 620, STR 27R HAD CORROSION OUT OF LIMITS ON I/B FLANGE AT PREVIOUS REPAIR.  REMOVED CORROSION IAW B727 SRM 511006.  FABRICATED STRINGER REPAIR FROM BAC 1498147 IAW B727 SRM 531003.  TREATED AND PRIMED IAW B727 SRM 511022 MM 512002.  INSTALLED REPAIR IAW B727 SRM 513002.
